MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL TRAY FIX CEMENTED S4 LM; TIBIAL TRAY FIXED CEMENTED

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL TRAY FIX CEMENTED S4 LM; TIBIAL TRAY FIXED CEMENTED
Model Number 02.18.TF4.LM
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14 april 2021: lot 1908024a: (b)(4) items manufactured and released on 10-jan-2020.Expiration date: 2024-11-17.No anomalies found related to the problem to date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Primary performed in (b)(6) 2020.In (b)(6) 2021, following tibial loosening, the surgeon successfully revised all components and resurfaced the natural patella.

Brand Name
MOTO PARTIAL KNEE TIBIAL TRAY FIX CEMENTED S4 LM
Common Device Name
TIBIAL TRAY FIXED CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11782835
Report Number3005180920-2021-00359
Device Sequence Number14367387
Product Code HSX
UDI-Device Identifier07630030896750
UDI-Public07630030896750
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/17/2024
Device Model Number02.18.TF4.LM
Device Catalogue Number02.18.TF4.LM
Device Lot Number1908024A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2021
Initial Report FDA Received Date05/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;